Concentrating solutions for the Henon equation in R^2 by Esposito P., Pistoia A., Wei J.

By Esposito P., Pistoia A., Wei J.

Show description

Read Online or Download Concentrating solutions for the Henon equation in R^2 PDF

Similar mathematics books

Introduction to computer performance analysis with Mathematica

"Introduction to laptop functionality research with Mathematica" is designed as a beginner's advisor to computing device functionality research and assumes just a simple wisdom of desktops and a few mathematical talent. The mathematical features were relegated to a Mathematica software disk, permitting readers to aim out lots of the suggestions as they paintings their means throughout the booklet.

Extra resources for Concentrating solutions for the Henon equation in R^2

Example text

7] D. Chae, O. Imanuvilov, The existence of non-topological multivortex solutions in the relativistic self-dual Chern-Simons theory. Comm. Math. Phys. 215 (2000), 119–142. [8] W. Chen, C. Li, Classification of solutions of some nonlinear elliptic equations. Duke Math. J. 63 (1991), 615–623. [9] G. -M. Ni, J. Zhou, Algorithms and visualization for solutions of nonlinear elliptic equations. Internat. J. Bifurc. Chaos 10 (2000), 1565–1612. [10] M. del Pino, M. Kowalczyk, M. Musso, Singular limits in Liouville-type equations.

30 [20] J. Prajapat, G. Tarantello, On a class of elliptic problem in IRN : symmetry and uniqueness results. Proc. Roy. Soc. Edinburgh Sect. A 131 (2001), 967–985. [21] X. Ren, J. Wei, On a two-dimensional elliptic problem with large exponent in nonlinearity. Trans. Amer. Math. Soc. 343 (1994), no. 2, 749– 763. [22] X. Ren, J. Wei, Single point condensation and least energy solutions. Proc. Amer. Math. Soc. 124 (1996), 111–120. [23] D. Smets, J. Su, M. Willem, Non-radial ground states for the H´enon equation.

Wei, Convergence for a Liouville equation. Comment. Math. Helv. 76 (2001), no. 3, 506–514. -M. Ni, A nonlinear Dirichlet problem on the unit ball and its applications. Indiana Univ. Math. J. 6 (1982), 801–807. 30 [20] J. Prajapat, G. Tarantello, On a class of elliptic problem in IRN : symmetry and uniqueness results. Proc. Roy. Soc. Edinburgh Sect. A 131 (2001), 967–985. [21] X. Ren, J. Wei, On a two-dimensional elliptic problem with large exponent in nonlinearity. Trans. Amer. Math. Soc. 343 (1994), no.

Download PDF sample

Rated 4.53 of 5 – based on 42 votes